# SDR SIMA200708504

- Difficulty date: March 11, 2007
- Submitted: March 26, 2007
- Operation: Air carrier
- Aircraft: N738NR
- Make and model: Emb EMB-135LR
- Aircraft serial: 145401
- Aircraft time: 13,393 hours, 12,090 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 14590082003
- Condition: Corroded
- Location: Zone 100
- Part time: 13,393 hours, 12,090 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER BEAM RAMP SUPPORT IN GALLEY AREA FOUND TO BE CORRODED.  REMOVED AND REPLACED THE RAMP SUPPORT IAW EMB SRM 51-40-02.  RETURNED AIRCRAFT TO SERVICE.
